RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Page 727 (Mi izv2036)  

A remark on the article “Boundary properties of subclasses of meromorphic functions of bounded form”

M. M. Dzhrbashyan, V. S. Zakharyan


Full text: PDF file (76 kB)

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 745

Bibliographic databases:

UDC: 517.5
MSC: Primary 30A72; Secondary 30A44, 30A68, 30A70, 30A76
Received: 26.01.1971

Citation: M. M. Dzhrbashyan, V. S. Zakharyan, “A remark on the article “Boundary properties of subclasses of meromorphic functions of bounded form””, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 727; Math. USSR-Izv., 5:3 (1971), 745

Citation in format AMSBIB
\Bibitem{DzhZak71}
\by M.~M.~Dzhrbashyan, V.~S.~Zakharyan
\paper A~remark on the article ``Boundary properties of subclasses of meromorphic functions of bounded form''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 727
\mathnet{http://mi.mathnet.ru/izv2036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310251}
\zmath{https://zbmath.org/?q=an:0219.30019}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 745
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001109}


Linking options:
  • http://mi.mathnet.ru/eng/izv2036
  • http://mi.mathnet.ru/eng/izv/v35/i3/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:165
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020